MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195640
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A direxion fathom -16 system was used for treatment.During the procedure, dehiscence of the microcatheter was noted.At this point, only a small amount of the drug was left in the microcatheter.Subsequently, the microcatheter system was withdrawn, and the procedure was discontinued.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k142259, k163701.

Brand Name
DIREXION? FATHOM?-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22437245
Report Number2124215-2025-44396
Device Sequence Number14243902
Product Code KRA
UDI-Device Identifier08714729839637
UDI-Public(01)08714729839637(17)260718(10)34463851
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberM001195640
Device Catalogue NumberM001195640
Device Lot Number0034463851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/08/2025
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown